# SDR AWXA9800054

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, SMOKE IN THE CABIN.  A/C RETURNED TO DEN ATBC.  CONTRACT MX CHECKED BOTH PACKS, RECIR FAN, LIGHT BALLAST, EYEBALL VENTS, RAN PACKS WITH ENGINES AND APU, PRESSURIZED THE A/C.  MX COULDN'T DUPLICATE THE PROBLEM, CREW REFUSED, A/C FLIGHT WAS CANCELLED.  STC NR SA3432NM.
